# SDR VNAA2019110311103

- Difficulty date: November 3, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 34,804 hours, 33,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Strip
- Condition: Missing
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX PLACED THE DOOR INDICATION ON MEL SUPPLEMENTAL INFORMATION: MX FOUND RH WING SENSOR TARGET LEVER TEFLON STRIP MISSING. INSTALLED REPLACEMENT TEFLON STRIP IAW CRJ 700 AMM 52-70-10-960-801 OPS CHECK GOOD. THIS CLEARS MEL
